# SDR DL73K001658

- Difficulty date: August 26, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 43,502 hours, 36,185 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: BACC18R50C
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC CK FAILS STEP 13 BATT VOLTAGE CK.  REPLACED BATTERY, CHARGER, AND C/B C167 BATTERY TRANSFER CONTROL.  REPLACED BATTERY BUS CIRCUIT BREAKER C20.  RAN TEST OPS NORMAL.
